# SDR SWAA2023011329557

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 80,185 hours, 47,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Exposed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE PULL HANDLE EXPOSED.   SECURED L2 DOOR EMERGENCY SLIDE PULL HANDLE FLAP; IAW SIP
